Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




192 Publications

2015 | Journal Article | IST-REx-ID: 1582 | OA
Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 120–133.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583 | OA
A simple algorithm for computing positively weighted straight skeletons of monotone polygons
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Information Processing Letters 115 (2015) 243–247.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
Reprint of: Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 429–442.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
Representing directed trees as straight skeletons
O. Aichholzer, T. Biedl, T. Hackl, M. Held, S. Huber, P. Palfrader, B. Vogtenhuber, in:, Graph Drawing and Network Visualization, Springer, 2015, pp. 335–347.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download Preprint (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905 | OA
Persistent homology: Theory and practice
H. Edelsbrunner, D. Morozovy, in:, European Mathematical Society Publishing House, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
Functionals on triangulations of delaunay sets
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, O. Musin, Moscow Mathematical Journal 14 (2014) 491–504.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
An algorithm for cartographic generalization that preserves global topology
V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications